# SDR SWIA201232284

- Difficulty date: November 27, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 39,524 hours, 51,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR MCD IS BURNED OUT.  (FLT 7780)  RELAMPED EMERGENCY LIGHT.
